State representations of linear systems with output constraints

J.M. Schumacher

Research output: Contribution to journalArticleProfessional

212 Downloads (Pure)
Original languageEnglish
Pages (from-to)61-80
JournalMathematics of Control, Signals and Systems
Volume3
Publication statusPublished - 1990

Cite this

@article{2e2719183b8f483c98865c2596ea9a73,
title = "State representations of linear systems with output constraints",
author = "J.M. Schumacher",
year = "1990",
language = "English",
volume = "3",
pages = "61--80",
journal = "Mathematics of Control, Signals, and Systems",
issn = "0932-4194",
publisher = "Springer London",

}

State representations of linear systems with output constraints. / Schumacher, J.M.

In: Mathematics of Control, Signals and Systems, Vol. 3, 1990, p. 61-80.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - State representations of linear systems with output constraints

AU - Schumacher, J.M.

PY - 1990

Y1 - 1990

M3 - Article

VL - 3

SP - 61

EP - 80

JO - Mathematics of Control, Signals, and Systems

JF - Mathematics of Control, Signals, and Systems

SN - 0932-4194

ER -